# SDR AALA201803129042

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 77,534 hours, 9,363 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Part serial: 0948
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RECIRCULATING FAN STATUS MESSAGE ON ENGINE INDICATION AND CREW ALERTING SYSTEM. DUE TO INFLIGHT RECIRCULATING FAN FAILURE MAINTENANCE MESSAGE 21-24400 AND ODOR THAT SHORTLY WENT AWAY, THE FLIGHT CREW ELECTED TO CONTINUE TO HNL. MAINTENANCE TROUBLE SHOT CABIN ODOR, FOUND BAD RECIRCULATING FAN AND REPLACED THE FORWARD UPPER RECIRCULATING FAN PER AMM 21-25-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECKS, NO LEAKS NOTED.
